# SDR SWAA2025072490748

- Difficulty date: July 12, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 43,376 hours, 20,476 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R1 DOOR ASSIST HANDLE NEEDS SECURED.   SECURED R1 DOOR ASSIST HANDLE IAW  AMM 52-41-31;[02] SECURED R1 DOOR ASSIST HANDLE IAW AMM 52-41-31
